# SDR C2XA06IA024

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 15,725 hours, 11,687 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7455503
- Part serial: 0133
- Condition: Inoperative
- Location: Mlg
- Part time: 14,973 hours, 11,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI- FLIGHT 2488, DURING T/O, THE CREW REPORTED THAT THE NOSE LANDING GEAR DOORS WOULD NOT RETRACT.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR LEVER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
